Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Osteoporosis

Weight gain

08/10/2006

Question:

I have been gaining weight since I have been taking actenol. I talked to my doctor about it and he can`t explain it. I have not changed anything in my diet or my daily activities. I am taking meds for blood pressure..toprol.. but I don`t experience any side effects. Just weight gain... I have gained 4 lbs in 3 months..and I am 56 years old and have watched my weight extremely carefully. I don`t need or want to gain anymore. Please tell me if this may be the cause. Thankyou.

Answer:

Actonel should not be the cause of your weight gain.

For more information:

Go to the Osteoporosis health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati